# SDR CALA2014062491333

- Difficulty date: June 22, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 63,215 hours, 7,224 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Failed
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ONE HOUR OUT OF NRT EXPERIENCED AN ELEC BURNING ODOR IN THE COCKPIT.  COCKPIT CREW SAY NO SMOKE.  ACCOMPLISHED INSPECTION OF COCKPIT AREA IAW AMM 05-51-56 & FIM 21-00-TASK 810, NO EVIDENCE OF SMOKE & DEFECT FOUND.  CHECKED ALL PACS, HUMID CMC BITE TESTED PASSED, UPPER LOWER RECIRC FAN, GASPER, UTILITY LT & RT & TRIM AIR ALL OPERATIONS CHECKED NORMAL & NO FAULT DURING ON GRD.  ACCESSED EE COOLING SUPPLY FAN & VERIFIED FAILED WITH RESIDUAL ODOR AROUND FAN.
